# SDR 07172005A

- Difficulty date: July 17, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N305CE
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 31,354 hours, 35,829 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

LEFT PROP WILL NOT FEATHER. OIL PRESSURE 0 PSI. TEMP 175.
